Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 19, 2020, 9:48 AM CDT for Piatt County, Illinois. It took effect at Mar 20, 2020, 10:46 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 9:48 AM CDT (14:48 UTC)
- In effect from
- Mar 20, 2020, 10:46 AM CDT
- Expired
- Mar 23, 2020, 7:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.30 ft at Mar 22, 2020, 4:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
754
WGUS43 KILX 191449
FLWILX
Flood Warning
National Weather Service Lincoln IL
948 AM CDT Thu Mar 19 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-200448-
/O.NEW.KILX.FL.W.0022.200321T0000Z-200323T0600Z/
/MNTI2.1.ER.200321T0000Z.200321T1800Z.200323T0000Z.NO/
948 AM CDT Thu Mar 19 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* From Friday evening until late Sunday night.
* At 900 AM Thursday the stage was 11.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 13.5 feet by Saturday afternoon.The river will fall
below flood stage by Sunday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 11.4 Thu 9 AM 12.5 13.4 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
jrp8 follow-up statements
520
WGUS83 KILX 200133
FLSILX
Flood Statement
National Weather Service Lincoln IL
833 PM CDT Thu Mar 19 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-201533-
/O.CON.KILX.FL.W.0022.200321T0000Z-200323T0600Z/
/MNTI2.1.ER.200321T0000Z.200322T0000Z.200323T0000Z.NO/
833 PM CDT Thu Mar 19 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* From Friday evening until late Sunday night.
* At 8 PM Thursday the stage was 12.2 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 13.5 feet by Saturday evening. The river will fall
below flood stage by Sunday evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 12.2 Thu 8 PM 12.6 13.3 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
07601
WGUS83 KILX 201547
FLSILX
Flood Statement
National Weather Service Lincoln IL
1047 AM CDT Fri Mar 20 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-210546-
/O.EXT.KILX.FL.W.0022.200320T1546Z-200323T2100Z/
/MNTI2.1.ER.200320T1530Z.200322T0000Z.200323T1500Z.NO/
1047 AM CDT Fri Mar 20 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* From this morning until Monday afternoon.
* At 1000 AM Friday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 14.0 feet by tomorrow evening.The river will fall
below flood stage by Monday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.0 Fri 10 AM 13.8 13.9 13.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
jrp261
WGUS83 KILX 210223
FLSILX
Flood Statement
National Weather Service Lincoln IL
923 PM CDT Fri Mar 20 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-211622-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200323T1500Z/
/MNTI2.1.ER.200320T1637Z.200322T0000Z.200323T0900Z.NO/
923 PM CDT Fri Mar 20 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday morning.
* At 900 PM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by
tomorrow evening. The river will fall below flood stage early
Monday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.1 Fri 9 PM 13.5 13.6 12.9
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-211622-
/O.CON.KILX.FL.W.0024.200321T2200Z-200324T0600Z/
/CDLI2.1.ER.200321T2200Z.200322T1800Z.200324T0000Z.NO/
923 PM CDT Fri Mar 20 2020
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From Saturday afternoon until late Monday night.
* At 900 PM Friday the stage was 454.9 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 457.1 feet by Sunday afternoon.The river
will fall below flood stage by Monday evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Chandlerville 457 454.9 Fri 9 PM 456.0 457.0 456.9
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Barnes773
WGUS83 KILX 211520
FLSILX
Flood Statement
National Weather Service Lincoln IL
1020 AM CDT Sat Mar 21 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-220520-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200323T0600Z/
/MNTI2.1.ER.200320T1637Z.200321T0515Z.200323T0000Z.NO/
1020 AM CDT Sat Mar 21 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Sunday night.
* At 1000 AM Saturday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.1 Sat 10 AM 13.0 12.9 12.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
baker783
WGUS83 KILX 220045
FLSILX
Flood Statement
National Weather Service Lincoln IL
745 PM CDT Sat Mar 21 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-221445-
/O.CON.KILX.FL.W.0022.000000T0000Z-200323T0600Z/
/MNTI2.1.ER.200320T1637Z.200321T0515Z.200323T0000Z.NO/
745 PM CDT Sat Mar 21 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Sunday night.
* At 7 PM Saturday the stage was 13.2 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.2 Sat 7 PM 13.1 12.8 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
07114
WGUS83 KILX 221504
FLSILX
Flood Statement
National Weather Service Lincoln IL
1004 AM CDT Sun Mar 22 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-230504-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200323T1800Z/
/MNTI2.1.ER.200320T1637Z.200322T1800Z.200323T1200Z.NO/
1004 AM CDT Sun Mar 22 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday afternoon.
* At 900 AM Sunday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.3 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.2 Sun 9 AM 13.0 12.3 11.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
baker222
WGUS83 KILX 230100
FLSILX
Flood Statement
National Weather Service Lincoln IL
800 PM CDT Sun Mar 22 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-231500-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200324T0000Z/
/MNTI2.1.ER.200320T1637Z.200323T0000Z.200323T1800Z.NO/
800 PM CDT Sun Mar 22 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday evening.
* At 7 PM Sunday the stage was 13.3 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.3 Sun 7 PM 13.1 12.5 12.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
07753
WGUS83 KILX 231511
FLSILX
Flood Statement
National Weather Service Lincoln IL
1011 AM CDT Mon Mar 23 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-240000-
/O.CON.KILX.FL.W.0022.000000T0000Z-200324T0000Z/
/MNTI2.1.ER.200320T1637Z.200323T0000Z.200323T1800Z.NO/
1011 AM CDT Mon Mar 23 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until this evening.
* At 1000 AM Monday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 13.1 Mon 10 AM 12.4 12.5 12.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
bakerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 19, 5:55 AM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Mar 19, 5:55 AM CDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 555 AM CDT Thu Mar 19 2020 .SYNOPSIS... Issued at 333 AM CDT Thu Mar 19 2020 The first round of showers and thunderstorms will move across the area this morning through early afternoon. Additional showers and storms will develop ahead of an advancing cold front this evening and also move across the area. Some of these storms could be severe with damaging winds and hail, with a few tornadoes possible in southeast Illinois this evening. Locally heavy rainfall is also possible this evening. && .SHORT TERM...(Today and tonight) ISSUED AT 333 AM CDT Thu Mar 19 2020 Two round of showers and storms are expected today. The first round will be associated with the warm front as it lifts north across the area. Heavy rainfall is possible as this occurs and there could be some training of cells. Later this afternoon, the precip will diminish over the area, but the second round of showers and storms is then expected to develop ahead of an advancing cold front and move across the eastern and southeast parts of the CWA during the evening hours. Both round of storms could have some severe weather with hail and wind, but the biggest concern is this evening. After the front advances north this morning, an increase in sfc dewpoints is expected as winds increase out of the south-southwest. Dewpoints are expected to reach into the lower 60s across most of the area and if any sunshine can occur in the late afternoon, there should be an increase in instability. The wind shear across the area should also increase during the evening so expecting sufficient dynamics for severe storms to develop and move across parts of central and southeast Illinois. With the moderate instability, expecting rotating storms, so damaging winds and tornadoes will be possible. The only limiting factor will be the instability...if we lack that, storms may not be quite as severe this evening. The cold front will also move through during the night so most of the precip will be done by midnight. Some of the storms could be training across southeast Illinois, and given the possible heavy rainfall during the morning hours over the same location, localized flash flooding could occur in southeast Illinois during the evening hours. Therefore a Flash Flood Watch will be issued for today through this evening for southeast Illinois. Once warm front moves through, expecting very warm temps with some 70s possible in the southwest and southeast parts of the CWA. However, colder air will begin to move into the area after midnight after the cold front moves through. .LONG TERM...(Friday through Wednesday) ISSUED AT 333 AM CDT Thu Mar 19 2020 Behind this cold front, much colder air will move into the area and continue for the rest of the week and into the weekend. Temps finally get back to normal on Monday and then begin to warm through the middle of next week. A short wave is forecast to move through the area Sunday afternoon and night and with colder temps, precip could be mix of rain and snow at times. Additional waves will move through the area Mon through Wed and with temps trending warm, all precip will be liquid rain. Models have some differences so a blend of all will be used for now. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 555 AM CDT Thu Mar 19 2020 LIFR conditions will continue this morning at all TAF sites but should improve into the MVFR category this afternoon after the warm front lifts north of the area and the first round of precip moves out of the area. The MVFR conditions will continue into the evening as more precip develops and moves across some of the sites. A cold front will move across the sites as well overnight and this will give a brief period of higher cigs in the VFR category. However, MVFR cigs will move back into the area after midnight, affecting PIA and BMI first and then SPI/DEC/CMI around 12z. Winds will be south southeast this morning and then become south-southwest this afternoon and most of the night. Winds will become northwest when the cold front moves through, but late tonight at PIA only. Winds will also increase in speed with some gusts this afternoon and into this evening. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for ILZ066>068-071>073. && SYNOPSIS...Auten SHORT TERM...Auten LONG TERM...Auten AVIATION...Auten
Hazardous weather outlook, Mar 19, 5:39 AM CDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 539 AM CDT Thu Mar 19 2020 ILZ027>031-036>038-040-041-201100- Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 539 AM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Two periods of thunderstorms are expected today. The first will be this morning, with the potential for small hail. The main period for severe weather potential will be in the late afternoon into the evening. Damaging wind gusts and large hail are the primary threats, though an isolated tornado is also possible. Minor flooding will continue on the Illinois River near Havana and Beardstown. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Illinois River levels will continue to rise the next several days, though flooding is expected to remain from Beardstown to Havana through the period. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, mainly between 4 pm and midnight. ILZ042-043-047>053-201100- Cass-Christian-De Witt-Logan-Macon-Menard-Morgan-Sangamon-Scott- 539 AM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Two periods of thunderstorms are expected today. The first will be this morning, with the potential for small hail. The main period for severe weather potential will be in the late afternoon into the evening. Damaging wind gusts and large hail are the primary threats, though an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, mainly between 4 pm and midnight. ILZ044>046-054-055-201100- Champaign-Douglas-Moultrie-Piatt-Vermilion- 539 AM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Two periods of thunderstorms are expected today. The first will be this morning, with the potential for small hail. The main period for severe weather potential will be in the late afternoon into the evening. Damaging wind gusts and large hail are the primary threats, though an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, with the best chances between 4 pm and midnight. ILZ056-057-061>063-201100- Clark-Coles-Cumberland-Edgar-Shelby- 539 AM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Two periods of thunderstorms are expected today. The first will be this morning, with the potential for small hail. The main period for severe weather potential will be in the late afternoon into the evening. There is an enhanced risk of severe weather during this period. Damaging wind gusts, hail, and tornadoes are possible, especially near I-70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today, with the best chances between 4 pm and midnight. ILZ066>068-071>073-201100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 539 AM CDT Thu Mar 19 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Two periods of thunderstorms are expected today. The first will be this morning, with the potential for small hail. The main period for severe weather potential will be in the late afternoon into the evening. There is an enhanced risk of severe weather during this period. Damaging wind gusts, hail, and tornadoes are possible, especially along and south of I-70. In addition, flash flooding is also possible across the area as these storms produce heavy rainfall over already saturated ground. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding is expected to develop along area rivers later this week. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today, with the best chances between 4 pm and midnight. Auten
In the hours before
Special weather statement, Mar 19, 7:10 AM CDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Lincoln IL 710 AM CDT Thu Mar 19 2020 ILZ027>031-036>038-040>057-061>063-066>068-071>073-191415- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 710 AM CDT Thu Mar 19 2020 ...Areas Of Dense Fog This Morning... Areas of dense fog this morning will reduce visibility down to under one half mile at times. Motorists should use caution and expect pockets of sharply reduced visibility. Slow down, allow for extra stopping distance, and use your low beam headlights if encountering areas of fog this morning. The fog should diminish by mid morning as southeast winds increase. Shimon
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:47 AM CDT | Flash Flood Watch | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland and 1 more | 45 hr |
| Mar 19, 10:11 AM CDT | River Flood Warning | ILX | Lawrence | 7 days |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.